# SDR USAA2009061191460

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 28,792 hours, 12,536 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Condition: Leaking
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 977 CLT-PDX - RETURN TO FIELD - CREW REPORTED LOSS OF YELLOW HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED O-RING ON BRAKE AUTOMATIC SELECTOR 2576GM.  SERVICED SYSTEM AND OPERATED WITH NO LEAKS NOTED.
